# SDR SIMA20150718002

- Difficulty date: July 18, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 37,545 hours, 33,946 cycles
- System (JASC): 3150 · Central Warning
- Part: Relay
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

CLIMBING OUT THROUGH 3500 FT GOT MASTER WARNING & AURAL WARNING FLAPS & TRIM.  HAPPENED WITH FLAPS ZERO & THRUST LEVERS ADVANCED.  TRIM WAS IN THE GREEN RANGE.  DECLARED EMER & RETURNED WITH UNEVENTFUL LANDING.  TRANSFERRED TO NRWC 637-DFW-02154.  FOUND RELAY K0024 BAD.  R & R RELAY K0024 IAW AMM 20-13-02.  PERFORMED OPERATIONS CHECK IAW AMM 31-51-00, NO DEFECTS NOTED.  SEE NRWC 637-DFW-02154 FOR ACTION TAKEN.
